Skip navigation

Items where Author is "Cheke, Robert"

Items where Author is "Cheke, Robert"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 19.

Article

Wang, Jinyan, Xiao, Yanni and Cheke, Robert ORCID: 0000-0002-7437-1934 (2019) Modelling the effects of contaminated environments in mainland China on seasonal HFMD infections and the potential benefit of a pulse vaccination strategy. Discrete and Continuous Dynamical Systems - Series B (DCDS-B), 24 (11). pp. 5849-5870. ISSN 1531-3492 (Print), 1553-524X (Online) (doi:https://doi.org/10.3934/dcdsb.2019109)

Liang, Juhua, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2018) A discrete host-parasitoid model with development of pesticide resistance and IPM strategies. Journal of Biological Dynamics, 12 (1). pp. 1059-1078. ISSN 1751-3758 (Print), 1751-3766 (Online) (doi:https://doi.org/10.1080/17513758.2018.1556351)

Tian, Yuan, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2018) Nonlinear state-dependent feedback control of a pest-natural enemy system. Nonlinear Dynamics. ISSN 0924-090X (Print), 1573-269X (Online) (doi:https://doi.org/10.1007/s11071-018-4487-4)

Cheke, Robert ORCID: 0000-0002-7437-1934 (2018) New pests for old as GMOs bring on substitute pests. Proceedings of the National Academy of Sciences of the United States of America, 115:33. pp. 8239-8240. ISSN 0027-8424 (Print), 1091-6490 (Online) (doi:https://doi.org/10.1073/pnas.1811261115)

Wang, Qinglong, Liu, Zhijun, Zhang, Zingan and Cheke, Robert ORCID: 0000-0002-7437-1934 (2017) Incorporating prey refuge into a predator–prey system with imprecise parameter estimates. Computational & Applied Mathematics, 36 (2). pp. 1067-1084. ISSN 0101-8205 (Print), 1807-0302 (Online) (doi:https://doi.org/10.1007/s40314-015-0282-8)

Xiang, Changcheng, Tang, Sanyi, Cheke, Robert ORCID: 0000-0002-7437-1934 and Qin, Wenjie (2016) A locust phase change model with multiple switching states and random perturbation. International Journal of Bifurcation and Chaos (ijbc), 26 (13):1630037. pp. 1-17. ISSN 0218-1274 (Print), 1793-6551 (Online) (doi:https://doi.org/10.1142/S0218127416300378)

Cheke, Robert ORCID: 0000-0002-7437-1934 (2016) Analyses of density-dependent effects are needed to understand how and when Wolbachia can control dengue vectors. BMC Biology, 14 (99). ISSN 1741-7007 (Print), 1741-7007 (Online) (doi:https://doi.org/10.1186/s12915-016-0328-4)

Wang, Xia, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2016) A stage structured mosquito model incorporating effects of precipitation and daily temperature fluctuations. Journal of Theoretical Biology, 411. pp. 27-36. ISSN 0022-5193 (doi:https://doi.org/10.1016/j.jtbi.2016.09.015)

Liang, Juhua, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2016) Beverton-Holt discrete pest management models with pulsed chemical control and evolution of pesticide resistance. Communications in Nonlinear Science and Numerical Simulation, 36. pp. 327-341. ISSN 1007-5704 (Print), 1878-7274 (Online) (doi:https://doi.org/10.1016/j.cnsns.2015.12.014)

Tang, Biao, Xiao, Yanni, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2016) A feedback control model of immunogenic tumours with comprehensive therapy. International Journal of Bifurcation and Chaos, 26 (3):1650039. pp. 1-22. ISSN 0218-1274 (doi:https://doi.org/10.1142/S0218127416500395)

Frempong, Kwadwo K., Walker, Martin, Cheke, Robert ORCID: 0000-0002-7437-1934, Tetevi, Edward J., Gyan, Ernest T., Owusu, Ebenezer O., Wilson, Michael D., Boakye, Daniel A., Taylor, Mark J., Biritwum, Nana-Kwadwo, Osei-Atweneboana, Mike and Basanez, Maria-Gloria (2016) Does increasing treatment frequency address sub-optimal responses to ivermectin for the control and elimination of river blindness? Clinical Infectious Diseases, 62 (11). pp. 1338-1347. ISSN 1058-4838 (Print), 1537-6591 (Online) (doi:https://doi.org/10.1093/cid/ciw144)

Yang, Jin, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2016) The regulatory system for diabetes mellitus: Modeling rates of glucose infusions and insulin injections. Communications in Nonlinear Science and Numerical Simulation, 37. pp. 305-325. ISSN 1007-5704 (Print), 1878-7274 (Online) (doi:https://doi.org/10.1016/j.cnsns.2016.02.001)

Wang, Jinyan, Xiao, Yanni and Cheke, Robert ORCID: 0000-0002-7437-1934 (2016) Modelling the effects of contaminated environments on HFMD infections in mainland China. BioSystems, 140. pp. 1-7. ISSN 0303-2647 (Print), 1872-8324 (Online) (doi:https://doi.org/10.1016/j.biosystems.2015.12.001)

O'Hanlon, Simon J., Slater, Hannah C., Cheke, Robert ORCID: 0000-0002-7437-1934, Boatin, Boakye A., Coffeng, Luc E., Pion, Sebastian D.S., Boussinesq, Michel, Zoure, Honorat G.M., Stolk, Wilma A. and Basanez, Maria-Gloria (2016) Model-based geostatistical mapping of the prevalence of onchocerca volvulus in West Africa. PLOS Neglected Tropical Diseases:10(1): e0004. ISSN 1935-2727 (Print), 1935-2735 (Online) (doi:https://doi.org/10.1371/journal.pntd.0004328)

Tang, Sanyi, Pang, Wenhong, Cheke, Robert ORCID: 0000-0002-7437-1934 and Wu, Jianhong (2015) Global dynamics of a state-dependent feedback control system. Advances in Difference Equations:322. pp. 1-70. ISSN 1687-1839 (Print), 1687-1847 (Online) (doi:https://doi.org/10.1186/s13662-015-0661-x)

Zhang, X, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2015) Models to assess how best to replace dengue virus vectors with Wolbachia-infected mosquito populations. Mathematical Biosciences, 269. pp. 164-177. ISSN 0025-5564 (Print), 1879-3134 (Online) (doi:https://doi.org/10.1016/j.mbs.2015.09.004)

Yuan, Baoyin, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2015) Duality in phase space and complex dynamics of an integrated pest management network model. International Journal of Bifurcation and Chaos (ijbc), 25 (8):1550103. pp. 1-17. ISSN 0218-1274 (Print), 1793-6551 (Online) (doi:https://doi.org/10.1142/S0218127415501035)

Vaux, A.G.C., Gibson, Gabriella, Hernandez-Triana, L.M., Cheke, Robert ORCID: 0000-0002-7437-1934, McCracken, F., Jeffries, C.L., Horton, D.L., Springate, Simon, Johnson, N., Fooks, A.R., Leach, S. and Medlock, J.M. (2015) Enhanced West Nile virus surveillance in the North Kent marshes, UK. Parasites & Vectors, 8 (91). ISSN 1756-3305 (Print), 1756-3305 (Online) (doi:https://doi.org/10.1186/s13071-015-0705-9)

Crooks, William T.S. and Cheke, Robert ORCID: 0000-0002-7437-1934 (2014) Soil moisture assessments for brown locust Locustana pardalina breeding potential using synthetic aperture radar. Journal of Applied Remote Sensing (JARS), 8 (1):084898. ISSN 1931-3195 (doi:https://doi.org/10.1117/1.JRS.8.084898)

This list was generated on Tue Nov 19 04:20:07 2019 UTC.